# SDR ZZDA2011619

- Difficulty date: August 8, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N354AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AREA NEXT TO L1 JUMPSEAT EMERGENCY LIGHT MISSING ITS COVER.  INSTALLED NEW COVER ASSY AS REQUIRED.  CHECKS OK.
